Resultats globals: 20 registres trobats en 0.02 segons.
Articles, 15 registres trobats
Documents de recerca, 5 registres trobats
Articles 15 registres trobats  1 - 10següent  anar al registre:
1.
22 p, 627.8 KB Periodic points of a Landen transformation / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llorens, Mireia (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We prove the existence of 3-periodic orbits in a dynamical system associated to a Landen transformation previously studied by Boros, Chamberland and Moll, disproving a conjecture on the dynamics of this planar map introduced by the latter author. [...]
2018 - 10.1016/j.cnsns.2018.04.020
Communications in nonlinear science and numerical simulation, Vol. 64 (Nov. 2018) , p. 232-245  
2.
21 p, 371.1 KB Parrondo's dynamic paradox for the stability of non-hyperbolic fixed points / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We show that for periodic non-autonomous discrete dynamical systems, even when a common fixed point for each of the autonomous associated dynamical systems is repeller, this fixed point can became a local attractor for the whole system, giving rise to a Parrondo's dynamic type paradox.
2018 - 10.3934/dcds.2018038
Discrete and continuous dynamical systems. Series A, Vol. 38, issue 2 (Feb. 2018) , p. 889-904  
3.
22 p, 333.2 KB Bifurcation of 2-periodic orbits from non-hyperbolic fixed points / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We introduce the concept of 2-cyclicity for families of one-dimensional maps with a non-hyperbolic fixed point by analogy to the cyclicity for families of planar vector fields with a weak focus. This new concept is useful in order to study the number of 2-periodic orbits that can bifurcate from the fixed point. [...]
2018 - 10.1016/j.jmaa.2017.08.029
Journal of mathematical analysis and applications, Vol. 457 (2018) , p. 568-584  
4.
26 p, 508.8 KB Continua of periodic points for planar integrable rational maps / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llorens, Mireia (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
We present three alternative methodologies to find continua of periodic points with a prescribed period for rational maps having rational first integrals. The first two have been already used for other authors and apply when the maps are birational and the generic level sets of the corresponding first integrals have either genus 0 or 1. [...]
2016
International Journal of Difference Equations, Vol. 11 Núm. 1 (2016) , p. 37-63  
5.
24 p, 563.0 KB Singular solutions for a class of traveling wave equations arising in hydrodynamics / Geyer, Anna ; Mañosa, Víctor
We give an exhaustive characterization of singular weak solutions for ordinary differential equations of the form 12^2 F'(u) =0, where F is an analytic function. Our motivation stems from the fact that in the context of hydrodynamics several prominent equations are reducible to an equation of this form upon passing to a moving frame. [...]
2016 - 10.1016/j.nonrwa.2016.01.009
Nonlinear Analysis: Real World Applications, Vol. 31 (2016) , p. 57-76  
6.
16 p, 291.8 KB Spectral properties of the connectivity matrix and the SIS-epidemic threshold for mid-size metapopulations / Juher, David (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
We consider the spread of an infectious disease on a heterogeneous metapopulation defined by any (correlated or uncorrelated) network. The infection evolves under transmission, recovering and migration mechanisms. [...]
2014
Mathematical Modelling of Natural Phenomena, Vol. 9 Núm. 2 (2014) , p. 108-120  
7.
17 p, 467.5 KB Basin of attraction of triangular maps with applications / Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
We consider planar triangular maps xn+1 = f0(un) + f1(un)xn, un+1 = φ(un). These maps preserve the fibration of the plane given by F = {φ(u) = c, c ∈ Image(φ)}. We assume that there exists an invariant attracting fiber {u = u∗} for the dynamical system generated by φ and we study the limit dynamics of those points in the basin of attraction of this invariant fiber, assuming that either it contains a global attractor, or it is filled by fixed or 2-periodic points. [...]
2014 - 10.1080/10236198.2013.852187
Journal of Difference Equations and Applications, Vol. 20 Núm. 3 (2014) , p. 423-437  
8.
25 p, 2.4 MB Integrability and non-integrability of periodic non-autonomous Lyness recurrences / Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
This paper studies non-autonomous Lyness type recurrences of the form xn+2 =(an +xn+1)/xn, where {an} is a k-periodic sequence of positive numbers with primitive period k. We show that for the cases k ∈ {1, 2, 3, 6} the behavior of the sequence {xn} is simple (integrable) while for the remaining cases satisfying this behavior can be much more complicated (chaotic). [...]
2013 - 10.1080/14689367.2013.821103
Dynamical Systems. An International Journal, Vol. 28 Núm. 4 (2013) , p. 518-538  
9.
27 p, 476.0 KB On periodic solutions of 2-periodic Lyness difference equations / Bastien, Guy (Université Paris. Institut Mathématique de Jussieu) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III) ; Rogalski, Marc (Université de Lille(France). Laboratoire Paul Painlevé)
We study the existence of periodic solutions of the non–autonomous periodic Lyness’recurrence un+2 = (an + un+1)/un, where {an}n is a cycle with positive values a,b and with positive initial conditions. [...]
2013 - 10.1142/S0218127413500715
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 23 Núm. 4 (2013) , p. 1350071 (18 pages)  
10.
25 p, 387.2 KB Global periodicity conditions for maps and recurrences via Normal Forms / Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
We face the problem of characterizing the periodic cases in parametric families of rational diffeomorphisms of Kk, where K is R or C, having a fixed point. Our approach relies on the Normal Form Theory, to obtain necessary conditions for the existence of a formal linearization of the map, and on the introduction of a suitable rational parametrization of the parameters of the family. [...]
2013 - 10.1142/S0218127413501824
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 23 Núm. 11 (2013) , p. 1350182 (18 pages)  

Articles : 15 registres trobats   1 - 10següent  anar al registre:
Documents de recerca 5 registres trobats  
1.
236 p, 1.7 MB Estudi de la dinàmica d'algunes aplicacions al pla / Llorens Massana, Mireia, autor. ; Gasull i Embid, Armengol, supervisor acadèmic. ; Mañosa Fernández, Víctor, 1971- supervisor acadèmic. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques.
L'objectiu d'aquesta tesi doctoral és estudiar la dinàmica associada a certes aplicacions en el pla, incloent l'estudi d'objectes com ara les òrbites periòdiques, els continus de punts periòdics, els nombres de rotació i les simetries de Lie, entre d'altres. [...]
The aim of this doctoral thesis is to study the dynamics associated to certain planar maps, including the study of objects such as periodic orbits, continuous periodic points, rotation numbers and Lie symmetries, among others. [...]

[Bellaterra] : Universitat Autònoma de Barcelona, 2017.  
2.
235 p, 1.6 MB Estudi de la dinàmica d'algunes aplicacions al pla / Llorens, Mireia (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor, dir. (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Grup de Sistemes Dinàmics
Bellaterra 2017  
3.
27 p, 290.2 KB Normal forms for rational difference equations with applications to the global periodicity problem / Mañosa, Víctor ; Rubió Massegú, Josep ; Centre de Recerca Matemàtica
We propose a classification and derive the associated normal forms for rational difference equations with complex coefficients. As an application, we study the global periodicity problem for second order rational difference equations with complex coefficients. [...]
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 684)  
4.
22 p, 263.6 KB Global eriodicity and complete integrability of discrete dynamical systems / Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor ; Centre de Recerca Matemàtica
Vegeu el resum a l'inici del document del fitxer adjunt.
Centre de Recerca Matemàtica 2005 (Prepublicacions del Centre de Recerca Matemàtica ; 650)  
5.
48 p, 536.0 KB Dynamics of the third order Lyness' difference equation / Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor ; Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 726)  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.